# SDR 96ZZZX6144

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55177
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335190
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Drain Valve
- Part number: CCA1550
- Condition: Stem Failed
- Location: Fuel Gascolator
- Part time: 5,800 hours
- Component: Curtis
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT THIS VALVE WHICH IS ATTACHED TO AN ELBOW ATTACHED TO GASCOLATOR; WAS DIFFICULT TO PUSH IN TO DRAIN.  A SLIGHT PULL WAS MADE AND THE STEM CAME OUT IN HAND.  FUEL BEGAN TO DRAIN AND THE FUEL SELECTOR HAD TO BE SHUT OFF.  VALVE WAS REMOVED AND THE RETAINING COLLAR WAS FOUND SEPARATED FROM STEM END.  SUBMITTER STATED IF STEM FELL OUT IN-FLIGHT - THE ENGINE WOULD STOP.  THE VALVE WAS REPLACED.
